# SDR DL764050578

- Difficulty date: October 1, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 16,168 hours, 5,897 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8252092
- Part serial: 20000333
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL330, 5 MINS INTO CRUISE, CABIN FILLED WITH SMOKE.  A/C DIVERTED INTO OAK AND LANDED WITHOUT INCIDENT.  FOUND LEFT ACM FAILED.  FWD TO MCO AND PLACARD PER MEL 21-51-01.
